Unified fixed point theorems in fuzzy metric spaces via common limit range property

被引:0
作者
Sunny Chauhan
Muhammad Alamgir Khan
Suneel Kumar
机构
[1] R.H. Government Postgraduate College,Department of Natural Resources Engineering and Management
[2] Near Nehru Training Centre,undefined
[3] University of Kurdistan,undefined
来源
Journal of Inequalities and Applications | / 2013卷
关键词
fuzzy metric space; compatible mappings; weakly compatible mappings; common limit range property; fixed point;
D O I
暂无
中图分类号
学科分类号
摘要
The object of this paper is to utilize the notion of common limit range property to prove unified fixed point theorems for weakly compatible mappings in fuzzy metric spaces satisfying an implicit relation due to Rao et al. (Hacet. J. Math. Stat. 37(2):97-106, 2008). Some illustrative examples are furnished which demonstrate the validity of the hypotheses and degree of utility of our results. As an application to our main result, we prove an integral type fixed point theorem in fuzzy metric space.
引用
收藏
相关论文
共 85 条
[31]  
Wu J(1988) property and applications Fuzzy Sets Syst 27 385-389
[32]  
Li Z(1996)A general fixed point theorem in fuzzy metric spaces via an implicit function Far East J. Math. Sci 4 199-215
[33]  
Aalam I(2007)Fixed points in fuzzy metric spaces Filomat 21 211-234
[34]  
Kumar S(2009)Common fixed points for noncontinuous nonself maps on nonmetric spaces Chaos Solitons Fractals 42 3121-3129
[35]  
Pant BD(2002)A common fixed point theorem using implicit relation and property (E.A) in metric spaces Int. J. Math. Math. Sci 29 531-536
[36]  
Abbas M(2010)Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces Int. J. Contemp. Math. Sci 5 2523-2528
[37]  
Altun I(2010)A fixed point theorem for mappings satisfying a general contractive condition of integral type Math. Commun 15 521-537
[38]  
Gopal D(2011)Fixed point theorem for weakly compatible maps using E.A. property in fuzzy metric spaces satisfying contractive condition of integral type J. Adv. Res. Appl. Math 3 67-78
[39]  
Chauhan S(2012)Common fixed points of self maps satisfying an integral type contractive condition in fuzzy metric spaces J. Nonlinear Anal. Optim 3 55-66
[40]  
Kumar S(undefined)Common fixed point theorems for weakly compatible mappings satisfying contractive condition of integral type undefined undefined undefined-undefined